urologist-icon
Kidney,Liver, Prostate & Gas Problem.
My Name is Dipankar Karmakar, Age - (23+) I have diagnosed - Right Renal Stone 4.4 mm Grade 1 Fatty Liver Grade 1 prostatomegaly (Size of Prostate 4.5cm x 3.5cm x 3.1cm) Volume 26 ml, Prostate 26g gm. Blood Sugar Level Fasting 100 1st i have balanitis 3 month ago i mate servel doctors for treatment and the infection gone then suddenly near 24 January i have mild pain in my testicles some time both and some time one side, also mild pain in lower back, both lower side back, both side hipps, near tailbone and rectum (mild), the lower abdomen, pelvis, front side thighs, gorin, some strange filling in legs (like Crumpy) Then I have gas problem, constipation (difficulties to pass gas) I have some mild pain in penis body and penis glans The after one week i have started the problem with urine including (Less quantity of Urine, frequently Urine, 4 to 5 drops leakage after urine when i sit, mild pain in low abdomen sides when urine) Aslo balanitis come back 10 days ago. WHAT SHOULD I DO?
41 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult a local doctor, need to do clinical examination and further testing like urine analysis and culture . And after that treatment will be done
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.